# SDR SWIA201126017

- Difficulty date: April 14, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 32,290 hours, 26,245 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST ROW OF FLOOR EMERGENCY LIGHTS ARE OUT.  (FLT 4728)  CLEANED CONNECTORS ON AFT FLOOR LEVEL EMERGENCY LIGHT STRIP.
